Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Dizziness and slurring in speech, treated by many neurologist, no help. Any ideas ?

Hi Sir, This is AAAAA, Age:25 yrs old. Actually am suffering from dizziness and slurring in speech since 4.5 yrs, even i have been treated with so many neurologists till now but not yet cured with those medicines. Mostly am facing this kind of problem when i feel like vomiting , vertigo , slurred in speech and dizziness. Am fed up with this disease, even am not able to do my job in the office properly and people are thinking that i drunk wine so that am doing acting like that. So, kindly help me out with this bloody disease.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear I am sorry for the symptoms you are experiencing.Have you done any examination till now, such as brain CT scan or MRI?Any blood tests?It seems to be a cerebral problem but we can be more help if you send us any of these examination.Wish you all the best
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor